gastroenterologist-icon
Esphaegul motility disorder
I had GERD problm from one month I change my life style .. eating habit now the acid making in stomach is decreasing but I have esphagael motility disorder can I take loperamide medicine for this thnks ! I m in Europe n don't get medicine which is available in India !
23 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Ranitidine or pantoprazole will benefit u more. Loperamide may help. U need to mention specifically what motility disorder u have and what tests were done.
Next Steps
consult a Gastroenterologist if symptoms persist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.